# SDR 31270922528

- Difficulty date: September 22, 2000
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N430Z
- Make and model: Dorner DO328300
- Aircraft serial: 3127
- Aircraft time: 989 hours, 1,082 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1048A000003
- Part serial: 00387
- Condition: Failed
- Location: T/E Flap
- Part time: 989 hours, 1,082 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL UNIT AND FLAP ASYM INDICATIONS ON EICAS SCREEN.  RIGHT FLAP INDICATED 27 DEGREES AND LEFT FLAP INDICATED 0 DEGREES.  BOTH FLAPS ACTUALLY AT 0 DEGREES.  REMOVED AND REPLACED RIGHT FLAP ACTUATOR.  OPS CHECK GOOD ON GROUND.
